Facebook Pixel


By May 15, 2012 - 11:01pm
Rate This

I had sex last week on the last day of my period. I recently (last month was the first month) started taking birth control pills, but I was also taking antibiotics (which I know can reduce the efficacy of birth control). The boy did not ejaculate in me, but he was not wearing a condom. What are the chances that I might be pregnant? I am experiencing breast tenderness, but I also know that this is a side effect of taking birth control.

Add a Comment1 Comments

EmpowHER Guest

Hi Elena Cooper,

Welcome to EmpowHER.  If you were still on your period is unlikely, you will be pregnant.  But anytime you have unprotected sex, the chances of pregnancy are higher.  The symptoms might be due to the birth control pills.  If you experience a missed period, you might want to take a home pregnancy test.  It's important to use protection against an unwanted pregnancy and STD's.

Here are some resources for you




May 16, 2012 - 4:07am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.